Asymptotic integration of linear differential equations

Autor(en): Behncke, H
Remling, C
Stichwörter: Mathematics; Mathematics, Applied; POTENTIALS
Erscheinungsdatum: 1997
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volumen: 210
Ausgabe: 2
Startseite: 585
Seitenende: 597
Zusammenfassung: 
We establish a new result on the asymptotic integration of linear differential systems of the form y' = (Lambda R)y, where Lambda is diagonal and R is small. More specifically, we allow for different scales of asymptotic behaviour of the individual matrix elements of Lambda and R. We also discuss an application to a self-adjoint fourth Order equation. (C) 1997 Academic Press.
ISSN: 0022247X
DOI: 10.1006/jmaa.1997.5415

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 5, 2024

Google ScholarTM

Check

Altmetric